# SDR A6WA202409208828

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 46,096 hours, 43,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 800
- Part time: 46,096 hours, 43,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR BOTTOM PIVOT FITTING IB SUPPORT PN:601R31625-1 AT FS:319.00 TO FS:340.00 LHS HAS CORROSION AT NUMEROUS LOCATIONS.  AIRCRAFT REMOVED FROM SERVICE. REPLACED WITH A NEW FWD PAX DOOR BOTTOM PIVOT FITTING IB SUPPORT PN:601R31625-1 AT FS:319.00 TO FS:340.00 LHS ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM:52-11-23-000-833 (REV 66), AMM:52-11-23-400-833 (REV 66). WORK PERFORMED UNDER MAINTENANCE W/O:240218.
